# SDR QXEA200600780

- Difficulty date: March 9, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 19,809 hours, 28,008 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Access
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4, LEFT HAND WING FUEL TANK OPENING MATTING SURFACE FOR FUEL PANEL 524AT HAS A AREA OF FRETTING CORROSION AT OUTBOARD END.  REPAIRED IAW RD 8-57-611, PAGE 11-3, STEPS 1-4.
